Facebook Instagram Twitter RSS Feed PodBean Back to top on side

Information Page of SAS Organisation

Publications

Informatics Department of The Mathematical Institute

On this page, you can search the on-line database of the Central Library of the SAS for the publications.

Select year/category for a list of publications:
  • BATTELLI, Flaviano - FEČKAN, Michal** - WANG, JinRong. Heteroclinic solutions in singularly perturbed discontinuous differential equations: a non-generic case. In Electronic Journal of Qualitative Theory of Differential Equations, 2024, vol. 27, p. 1-30. (2023: 1.1 - IF, Q1 - JCR, 0.478 - SJR, Q2 - SJR). ISSN 1417-3875. Dostupné na: https://doi.org/10.14232/ejqtde.2024.1.27 Type: ADCA
  • BATTELLI, Flaviano - FEČKAN, Michal** - WANG, JinRong. Heteroclinic solutions in singularly perturbed discontinuous differential equations. In Journal of differential equations, 2024, vol. 400, p. 314-375. (2023: 2.4 - IF, Q1 - JCR, 2.046 - SJR, Q1 - SJR). ISSN 0022-0396. Dostupné na: https://doi.org/10.1016/j.jde.2024.04.022 Type: ADCA
  • BATTELLI, Flaviano - FEČKAN, Michal**. Periodic Solutions in Slowly Varying Discontinuous Differential Equations: A Non-Generic Case. In Journal of Dynamics and Differential Equations, 2024, vol. 36, pp. 463-496. (2023: 1.4 - IF, Q1 - JCR, 0.967 - SJR, Q1 - SJR). ISSN 1040-7294. Dostupné na: https://doi.org/10.1007/s10884-022-10155-0 (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADCA
  • ČUNDERLÍKOVÁ, Katarína. On Another Type of Convergence for Intuitionistic Fuzzy Observables. In Mathematics, 2024, vol. 12, iss. 1, art. no. 127. (2023: 2.3 - IF, Q1 - JCR, 0.475 - SJR, Q2 - SJR). ISSN 2227-7390. Dostupné na: https://doi.org/10.3390/math12010127 (VEGA 2/0122/23 : Viachodnotové modely neurčitosti) Type: ADCA
  • ČUNDERLÍKOVÁ, Katarína. Almost uniformly convergence on MV-algebra of intuitionistic fuzzy sets. In Notes on Intuitionistic Fuzzy Sets, 2023, vol. 29, no. 4, pp. 335-342. ISSN 1310-4926. Dostupné na: https://doi.org/10.7546/nifs.2023.29.4.335-342 (VEGA 2/0122/23 : Viachodnotové modely neurčitosti) Type: ADEB
  • DILNA, Natália** - FEČKAN, Michal - WANG, JinRong. A Note on Quaternion Linear Dynamical Systems. In Journal of Mathematical Sciences, 2024, vol. 278, no. 6, pp. 950-962. (2023: 0.302 - SJR, Q3 - SJR). ISSN 1072-3374. Dostupné na: https://doi.org/10.1007/s10958-024-06973-w (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADMB
  • DORA, Jean Rosemond - HLUCHÝ, Ladislav - NEMOGA, Karol. Exploitation of the Java deserialization vulnerability to access ForgeRock-OpenAM server. In SISY 2023 - IEEE 21st International Symposium on Intelligent Systems and Informatics : Proceedings. - Budapest, Hungary : IEEE, 2023, p. 345-350. ISBN 979-8-3503-4336-6. Dostupné na: https://doi.org/10.1109/SISY60376.2023.10417960 (SISY 2023 : IEEE 21st International Symposium on Intelligent Systems and Informatics) Type: ADMB
  • DVUREČENSKIJ, Anatolij - ZAHIRI, Omid - SHENAVAEI, M. - BORZOOEI, R.A.**. n-roots on MV-algebras. In Fuzzy Sets and Systems, 2024, vol. 484, art. no. 108930. (2023: 3.2 - IF, Q1 - JCR, 1.009 - SJR, Q1 - SJR). ISSN 0165-0114. Dostupné na: https://doi.org/10.1016/j.fss.2024.108930 (APVV-20-0069 : Pravdepodobnostné, algebraické a kvantovo-mechanické metódy. VEGA 2/0142/20 : Matematické modely neklasických javov a neurčitosti) Type: ADCA
  • DVUREČENSKIJ, Anatolij - WITKOVSKÝ, Viktor. Prof. RNDr. Gejza Wimmer, DrSc. - 3/4 C? In Mathematica Slovaca, 2024, vol. 74, no. 1, s. 1-4. (2023: 0.9 - IF, Q2 - JCR, 0.404 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2024-0001 (APVV-20-0069 : Pravdepodobnostné, algebraické a kvantovo-mechanické metódy. VEGA 2/0142/20 : Matematické modely neklasických javov a neurčitosti) Type: GII
  • CHARVÁTOVÁ CAMPBELL, A.** - GERŠLOVÁ, Z. - ŠINDLÁŘ, V. - ŠLESINGER, R. - WIMMER, Gejza. New framework for nanoindentation curve fitting and measurement uncertainty estimation. In Precision Engineering : journal of the international societies for precision engineering and nanotechnology, 2024, vol. 85, p. 166-173. (2023: 3.5 - IF, Q1 - JCR, 0.902 - SJR, Q1 - SJR). ISSN 0141-6359. Dostupné na: https://doi.org/10.1016/j.precisioneng.2023.10.001 Type: ADCA
  • CHEN, Fei - FEČKAN, Michal - WANG, JinRong. Existence and stability results for a second-order differential equation for the Antarctic circumpolar current. In Monatshefte für Mathematik, 2024, vol. 203, pp. 809-824. (2023: 0.8 - IF, Q2 - JCR, 0.627 - SJR, Q2 - SJR). ISSN 0026-9255. Dostupné na: https://doi.org/10.1007/s00605-023-01868-5 (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADCA
  • JENČOVÁ, Anna. The exponential Orlicz space in quantum information geometry. In Information Geometry, 2024, vol. 7, p. 377-395. (2023: 0.387 - SJR, Q3 - SJR). ISSN 2511-2481. Dostupné na: https://doi.org/10.1007/s41884-023-00097-x (VEGA 2/0142/20 : Matematické modely neklasických javov a neurčitosti. APVV-20-0069 : Pravdepodobnostné, algebraické a kvantovo-mechanické metódy) Type: ADMB
  • JIAO, Zhan - JADLOVSKÁ, Irena - LI, Tongxing. Combined effects of nonlinear diffusion and gradient-dependent flux limitation on a chemotaxis-haptotaxis model. In Zeitschrift für angewandte Mathematik und Physik, 2024, vol. 75, no. 1, art. no. 4. (2023: 1.7 - IF, Q2 - JCR, 0.931 - SJR, Q1 - SJR). ISSN 0044-2275. Dostupné na: https://doi.org/10.1007/s00033-023-02134-2 Type: ADCA
  • JIAO, Zhan - JADLOVSKÁ, Irena - LI, Tongxing**. Finite-time blow-up and boundedness in a quasilinear attraction-repulsion chemotaxis system with nonlinear signal productions. In Nonlinear Analysis: Real World Applications, 2024, vol. 77, art. nr. 104023. (2023: 1.8 - IF, Q1 - JCR, 1.163 - SJR, Q1 - SJR). ISSN 1468-1218. Dostupné na: https://doi.org/10.1016/j.nonrwa.2023.104023 Type: ADCA
  • KAOUACHE, Smail - FEČKAN, Michal** - HALIM, Yacine - KHELIFA, Amira. Theoretical analysis of higher-order system of difference equations with generalized balancing numbers. In Mathematica Slovaca, 2024, vol. 74, no. 3, p. 691-702. (2023: 0.9 - IF, Q2 - JCR, 0.404 - SJR, Q2 - SJR). ISSN 0139-9918. Dostupné na: https://doi.org/10.1515/ms-2024-0052 Type: ADNA
  • MEDVEĎ, Milan - POSPÍŠIL, Michal** - BRESTOVANSKÁ, Eva. A New Nonlinear Integral Inequality with a Tempered Ψ–Hilfer Fractional Integral and Its Application to a Class of Tempered Ψ–Caputo Fractional Differential Equations. In Axioms, 2024, vol. 13, no. 5, art. no. 301. (2023: 1.9 - IF, Q1 - JCR). ISSN 2075-1680. Dostupné na: https://doi.org/10.3390/axioms13050301 Type: ADCA
  • NOGOLOVÁ, Michaela - MAČUTEK, Ján - KUBÁT, Miroslav. What can be heard in the Czech Parliament. In Proceedings of JADT 2024 - 17th International Conference on Statistical Analysis of Textual Data. Volume 2.Mots comptes, textes dechiffres, p. 673-682. (APVV-21-0216 : Advanced mathematical and statistical methods for measurement and metrology. JADT 2024 : International Conference on Statistical Analysis of Textual Data) Type: AFC
  • XIYNING, Chen - KUBÁT, Miroslav - MAČUTEK, Ján. Directions of Dependency Structures in the Czech National Corpus SYN2020: Application to Genre Classification. In Proceedings of JADT 2024 - 17th International Conference on Statistical Analysis of Textual Data. Volume 1.Mots comptes, textes dechiffres, p. 219-228. (APVV-21-0216 : Advanced mathematical and statistical methods for measurement and metrology. JADT 2024 : International Conference on Statistical Analysis of Textual Data) Type: AFC
  • YANG, Jian - WANG, JinRong** - FEČKAN, Michal. Consensus of nonlinear multiagent systems with mode-dependent delay via stochastic sampled data under Markovian switching topologies. In International Journal of Robust and Nonlinear Contro, 2024, vol. 34, no. 1, p. 222-239. (2023: 3.2 - IF, Q1 - JCR, 1.459 - SJR, Q1 - SJR). ISSN 1049-8923. Dostupné na: https://doi.org/10.1002/rnc.6968 (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADCA
  • YANG, Maosong - FEČKAN, Michal - WANG, JinRong**. Solution to delayed linear discrete system with constant coefficients and second-order differences and application to iterative learning control. In International Journal of Adaptive Control and Signal Processing, 2024, vol. 38, p. 677-695. (2023: 3.9 - IF, Q2 - JCR, 0.793 - SJR, Q2 - SJR). ISSN 0890-6327. Dostupné na: https://doi.org/10.1002/acs.3722 (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADCA
  • YANG, Maosong - FEČKAN, Michal - WANG, JinRong**. Ulam´s Type Stability of Delayed Discrete System with Second-Order Differences. In Qualitative Theory of Dynamical Systems, 2024, vol. 23, art. no. 11. (2023: 1.9 - IF, Q1 - JCR, 0.517 - SJR, Q2 - SJR). ISSN 1575-5460. Dostupné na: https://doi.org/10.1007/s12346-023-00868-y (VEGA 2/0127/20 : Kvalitatívne vlastnosti a bifurkácie diferenciálnych rovníc a dynamických systémov) Type: ADCA
Citation, reviews:
1.1 Citations in foreign publications registered in citation indexes Web of Science Core Collection
1.2 Citations in foreign publications registered in Scopus
2.1 Citations in domestic publications registered in citation indexes Web of Science Core Collection
2.2 Citations in domestic publications registered in Scopus
*3 Citations in foreign publications not registered in citation indexes
3.1 Citations in foreign publications not registered in citation indexes
3.2 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
*4 Citations in domestic publications not registered in citation indexes
4.1 Citations in domestic publications not registered in citation indexes
4.2 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
5 Reviews in foreign publications
6 Reviews in domestic publications
7 Art critiques – foreign
8 Art critiques – domestic
9 Reproductions of artistic works of the author in foreign publications or media
*9 Citations in foreign publications registered in scientific citation databases other than Web of Science Core Collection or Scopus
10 Reproductions of artistic works of the author in domestic publications or media
*10 Citations in domestic publications registered in scientific citation databases other than Web of Science Core Collection or Scopus